Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Difficulty in having a bowel movement, bloating, taken laxatives. Had taken medicines for flu. Help?

I have not been able to have a bowel movement since Tuesday. had the flu and passed out and ended up in the hospital with a five inch laceration on my head. They glued it closed and admitted me until that evening so they could put medicine through my IV to keep from throwing up anymore so the head wound would not open back up. Since then I have taken 3 different kinds of laxatives and know ave drank the magnesium sulfate and still have not been able to go. I am so bloated it feels like my stomach will explode. what can I do to make myself go to the bathroom and should I be worried about this? It is going on 5 days now without a bowel movement.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello,thank you for consulting HCM.As you have completed 5 days and you still dont have a bowel movement then try to take soapwater enema that may help but if you still dont have any bowel movement you need to consult your doctor for further investigations.IN case of IBS also you do have constipation. Thank you
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor